I'm 19 and my boyfrind is 22 and when we have sex he goes soft its shocking for me because its never happened to me before like no guy I've been wiv has had this problem so I'm kinda scared that he dosent find me attractive anymore I've started giving him oral sex and he gets hard no problems dere we start having sex 4mins into it he goes soft while still in me plus he dosent buss at all I just want to kno why isit me? I just don't kno how to tell him its really bothering me.dose he need to take viagra? And dose smoking have something to do with it? because he smokes a lot what should I do?
Hi Tisha, For one smoking is not good anyway, fast foods and junk foods are not good as well, alcohol not good for a sex life.
So if you really like this guy then he needs to get off them and now, if he saya I'le think about it, then it could be the time to have a rethink on your realationship, but if he says OK show me the way then come back to me.
I was in the same problem when me and my bf first got together. What i did was talk to him and i have been gaving my bf testoserone vitman pills for 1 week and after 2 week has pasted i will gave it to him again i keep doing that and it helps and smoking yes can have so cause to do with it. Talk to him and started gaving him testoserone pill and men's vitmans it will help a lot sometimes that's all his body needs is a little help from vitmans if hewon't take them blend them up and put it in his food i know it souds mean but you will know he got is vitmans
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.